# SDR ZZDA2011211

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV THRESHOLD, CORROSION.  ACCOMPLISHED THRESHOLD REPLACEMENT PER EA 17-25-02077IR.
